# SDR COMA0460354

- Difficulty date: June 9, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N435CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7473
- Aircraft time: 9,015 hours, 7,335 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT DAMAGED BELOW APU EXHAUST.  AIRCRAFT HAS GASH 5.50 INCHES LONG AT FS 682 AND GOUGED SKIN FROM FS 672.00 TO 700.  REMOVED EXISITNG FASTENERS AROUND DAMAGED AREA.  CUT OUT AREAS OF DAMAGE AND PERFORMED CPI PER NDTM 51-20-08.  ALODINED AND PRIMED AFFECTED AREA.  DUPLICATED DOUBLER FROM 2024 T3 .063 AND BACK DRILLED ALL HOLES.  READY TO SEAL AND SHOOT ON.  SEALED DOUBLER AND INSTALLED FASTENERS IAW BOMBARDIER REO 601R-53-61-1045.
